These two gastrointestinal symptoms are caused by statins, a cholesterol-lowering medicine.

0

These two gastrointestinal symptoms are caused by statins, a cholesterol-lowering medicine.

STATINS can impact a variety of physiological systems, including the gastrointestinal system, resulting in two uncomfortable symptoms.

Statins are recommended to millions of people to help them lower their cholesterol. Statin usage has been shown to have an effect on the muscles. The gastrointestinal system, on the other hand, is frequently damaged, resulting in these two painful and unsightly symptoms.

A probable link between statin use and intestinal dysmotility was studied further in a study published in the US National Library of Medicine National Institutes of Health.

“Side effects of statins include diarrhoea and constipation, while the manufacturer provides no pathophysiological explanation,” the report stated.

“Various mechanisms have been proposed to explain how statins cause myotoxicity.

“Blocking mevalonic acid synthesis, depleting coenzyme Q10, and generating selenoprotein dysfunction are examples of such beliefs.

“Another route by which statins may exert this impact is through nitric oxide levels.

“There is some evidence to suggest that nitric oxide inhibits colon movement by acting on inhibitory nerves.”

How to lose visceral fat: Increase your intake of a certain food to burn abdominal fat, according to a new study.

According to Dr. Mark Babyatsky, statins are the most commonly given family of drugs for lowering cholesterol and protecting patients from heart attacks and strokes.

“Unfortunately, one of the most prevalent adverse effects is flatulence (excess gas in the digestive tract), which happens in up to 5% of people taking statins,” he stated.

“Drinking fewer carbonated beverages and eating smaller pieces of food more slowly to avoid swallowed air may assist to reduce other sources of excess gas.”

Statins may also produce the following side effects:

According to Dr. Sarah Jarvis, “all medicines might have negative effects for certain people.” Statins are no exception.

“The most common short-term adverse effects are related to your digestive system – bloating, diarrhoea, tummy pain, and so on,” she explained.

“These normally go away after a few weeks and can be minimized by starting with a lower dose and gradually increasing as the side effects fade.

“For example, while the typical dose of simvastatin is 40mg, I usually advise my patients to start with half a pill for a few weeks and then gradually increase to a full tablet if any adverse effects have subsided.”

To decrease your cholesterol in the most natural and effective way possible. “Brinkwire News in Condensed Form.”

Share.

Comments are closed.